Mumsnet has not checked the qualifications of anyone posting here. If you have any medical concerns do consult your GP.

prosap injection

(2 Posts)
redstar1 Sat 13-Jul-13 20:02:17

Hello I'm after some advise had my first prosap injection on 28th June and started Livial 4 days ago am now feeling terrible I have bad pains in stomach, flu like systoms no energy. I don't know anyone who has had this treatment so am hoping someone on here can help please.

auntpetunia Mon 04-Nov-13 21:03:15

I would suggest asking for this to be moved to General Health, these are common discussions on the hysterectomy threads.

I had prosap and had no side effects except the desired one of periods stopping. When I started on the Livial they came back, but I didn't have any of the symptoms you describe. Is it possible you've actually got flu and are seeing a link where there isn't one?

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now